# SDR SWAA2014091531989

- Difficulty date: August 21, 2014
- Submitted: September 16, 2014
- Operation: Air carrier
- Aircraft: N764SW
- Make and model: Boeing 737-7H4
- Aircraft serial: 27878
- Aircraft time: 52,153 hours, 30,248 cycles
- System (JASC): 5280 · Landing Gear Doors
- Part: Door
- Part number: 113A8335
- Condition: Cracked
- Location: Rt Mlg
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RIGHT MLG INNER DOOR FWD SIDE OF AFT HINGE CRACKED.  REPAIRED DOOR IAW MM.
